# SDR FDEA2020082091946

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,757 hours, 28,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND DOOR L1 NOT ABLE TO OPERATE  FROM THE OUTSIDE HANDLE.  ABLE TO OPEN THE L1 DOOR BUT EXTERIOR HANDLE  BUTTERFLY STICKY AND HARD TO MOVE. TRIED TO CLEAN  AND LUBRICATE FROM EXTERIOR BUT NO HELP, AS PER AMM  52-11-13-2 NEED TO CHECK FOR LUBRICATION OR BROKEN  MECANISM FROM THE INSIDE.      REMOVED SIDEWALL LINERS AND INTERIOR HANDLE,  INSPECTED MECHANISM FOR WORN OR BROKEN PARTS IAW  AMM 52-11-13-2, FOUND MECHANISM OK, LUBRICATED  MECHANISM FROM INSIDE AND OUTSIDE, OPEN AND CLOSED  DOORS MANY TIMES, HANDLE WORKS NORMALLY.
